Get your Health question answered in 3 easy steps

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Astymin syrup be taken after lunch and consumption of calcium tablets during pregnancy?

Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3079 Questions

default
Posted on Tue, 15 May 2018 in Pregnancy
Question: i am 20 weeks pregnant.i am taking folinext gold and orofer xt tablets after breakfast and shelcal hd calcium tablet after lunch.my home town doctor suggested to take astymin syrup from 3rd month.but due to vomitings i did nt take this syrup.now i am taking this syrup from 5th month.taking this syrup after lunch and dinner.my doubt is am i taking this syrup correct time.that means can i take this syrup after lunch that too after taking the calcium tablet after half an hour i am taking this syrup.and again after dinner.is this syrup does not harm when taking after half an hour of calcium tablet.am i doing anything wrong?please help.can i take this syrup after lunch with calcium tablet.please clarify.
doctor
Answered by Dr. Richa Agarwal 1 hour later
Brief Answer:
Give a gap of two hours.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
You can take Syp.after 2 hrs.of taking calcium supplement.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics

Recent questions on  Shelcal

doctor1 MD

i am 20 weeks pregnant now.taking folinext gold n orofer xt after breakfast. shelcal calcium tablet after lunch.following 18th week i have been taking astymin syrup (multi vitamin syrup)after lunch that is half an hour after the calcium tablet and...

doctor1 MD

Hi , I am vit D deficiency. current level is 13. I am having back pain .please suggest.

doctor1 MD

My father (76 years old) is suffering from Head rush symptoms for last few months. He is diabetic and is a Cardiac patient. He already has two stents implanted in his arteries and as per last year Aug 2011 angiograph those are working fine. Still he complained about chest pains during the month of June and July and faced a heart attack like situation (not a full fledged heart attack though) his BP had fallen drastically to 50/60 last july. He underwent a procedure called CFS RFA to correct his abnormal heart rate. He is under cardiac medicines for years since 2007. Now He regularly takes: Revelol Xl 25 mg, Clopitab 75 mg, Ecosprin 75 mg, Tonact 20 mg.. Also he is taking medicine for urine incontinence, which are: Silodal 4 mg, Tropez OD 60 mg. For last two years he has developed movement problem as he is unable to keep his balance and drags his feet. Orthopedic doctors has ruled out any knee or lower lumber problem but my father constantly claims some problem in that region. we have consulted a neurologist who thinks there is slight gait disturbance due to age related shrinkage in the brain. He has prescribed a medicine: Syndopa Plus 125 mg which we have just started with. For digestive support he takes Pan D or 40 once or twice before meal. Also there are Vitamin tablet : Cobadex Czs, a Calcium tablet Shelcal and Cetapin 500 twice a day to control his diabetes. His Blood sugar is more or less under control since 2007. Please advise if this blood rush symptom is caused by any medicine he takes? Becaise this problem has never been attended by any of the physicians we are consulting stating that this is a minor symptom. But I am Afraid of a fall due to his imbalance and head rush anytime which is quite obvious at this age and the consequences are also so typical and obvious as you know it better than me. Please help.

doctor1 MD

hi m 22 yrs old m experiencing knee pain day by day my nails are too weak appears lik a sheet of paper is it due to calcium deficiency?? sud i go for shelcal tab is der any side effects or can u suggest me a good diet chart pls